# SDR C2XA09SH059

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145
- Aircraft serial: 511
- Aircraft time: 17,907 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM HAS CORROSION AROUND NUT PLATE HOLE AT FR 23 - FR 24.  MAINTENANCE REPAIRED RT OMEGA BEAM FR 23-FR 24 IAW EC5320-01443 REV A.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
